Vol. 8, No. 7, 2015

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 4, 1127–1500
Issue 3, 757–1126
Issue 2, 379–756
Issue 1, 1–377

Volume 16, 10 issues

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
Other MSP Journals
Asymptotics of Hadamard type for eigenvalues of the Neumann problem on $C^1$-domains for elliptic operators

Johan Thim

Vol. 8 (2015), No. 7, 1695–1706

This article investigates how the eigenvalues of the Neumann problem for an elliptic operator depend on the domain in the case when the domains involved are of class C1. We consider the Laplacian and use results developed previously for the corresponding Lipschitz case. In contrast with the Lipschitz case, however, in the C1-case we derive an asymptotic formula for the eigenvalues when the domains are of class C1. Moreover, as an application we consider the case of a C1-perturbation when the reference domain is of class C1,α.

Hadamard formula, domain variation, asymptotics of eigenvalues, Neumann problem, $C^1$-domains
Mathematical Subject Classification 2010
Primary: 35P05, 47A55, 47A75, 49R05
Received: 18 December 2014
Accepted: 3 September 2015
Published: 18 September 2015
Johan Thim
Department of Mathematics
Linköping University
SE-58183 Linköping